# SDR HALA2021031500034

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 28,176 hours, 4,348 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Plug
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 - OIL CHIP DETECTED // PERFORMED A330 TSM TASK 79-20-00-810-823-A FOUND FAULT AT MAGNETIC PLUG. REMOVED AND REPLACED MAGNETIC PLUG PER A330 AMM 79-22. NO FAULT DETECTED DURING TEST. A/C OK FOR SVC
